Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 93, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 27, 2013, 4:04 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2013, 4:04 PM MDT (22:04 UTC)
- Expired
- May 27, 2013, 5:00 PM MDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Deuel County, NE, Garden County, NE
The radar
The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:19 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1876 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
703
WUUS53 KLBF 272204
SVRLBF
NEC049-069-272300-
/O.NEW.KLBF.SV.W.0093.130527T2204Z-130527T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM MDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 500 PM MDT
* AT 401 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 15 MILES WEST OF CRESCENT LAKE NWR TO 10 MILES
SOUTHWEST OF LODGEPOLE...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHAPPELL...OSHKOSH...LISCO...CRESCENT LAKE NWR...RICHARDSON LAKE...
MUMPER...MOUNT VERNON...SUGAR LOAF HILL...DOGTOWN FLATS...DEER
LAKE...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...ADAMS FLATS AND
RACKETT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4179 10217 4101 10230 4100 10263 4139 10262
4140 10264 4174 10265 4176 10268 4178 10268
TIME...MOT...LOC 2204Z 267DEG 17KT 4173 10268 4108 10280
HAIL...1.00IN
WIND...60MPH
$$
COLE2 follow-up statements
456
WWUS53 KLBF 272227
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 PM CDT MON MAY 27 2013
NEC049-069-272300-
/O.CON.KLBF.SV.W.0093.000000T0000Z-130527T2300Z/
DEUEL NE-GARDEN NE-
427 PM MDT MON MAY 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GARDEN AND WESTERN DEUEL COUNTIES UNTIL 500 PM MDT...
AT 422 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES WEST OF CRESCENT LAKE NWR TO 5 MILES
SOUTHWEST OF LODGEPOLE...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHAPPELL...OSHKOSH...CRESCENT LAKE NWR...MOUNT VERNON...MUMPER...
SUGAR LOAF HILL...DOGTOWN FLATS...DEER LAKE...INTERSECTION OF HIGHWAY
27 AND 9 MILE ROAD...ADAMS FLATS AND RACKETT.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4179 10217 4101 10230 4100 10263 4139 10262
4140 10264 4174 10265 4176 10268 4178 10268
TIME...MOT...LOC 2227Z 267DEG 17KT 4174 10253 4109 10266
HAIL...1.00IN
WIND...60MPH
$$
COLE718
WWUS53 KLBF 272259
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT MON MAY 27 2013
NEC049-069-272309-
/O.EXP.KLBF.SV.W.0093.000000T0000Z-130527T2300Z/
DEUEL NE-GARDEN NE-
459 PM MDT MON MAY 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GARDEN AND WESTERN
DEUEL COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4179 10217 4101 10230 4100 10263 4139 10262
4140 10264 4174 10265 4176 10268 4178 10268
TIME...MOT...LOC 2259Z 267DEG 17KT 4175 10233 4110 10246
$$
COLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:08 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 27, 2:08 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT MON MAY 27 2013 .SYNOPSIS... A DEEP UPPER LEVEL LOW WILL MIGRATE EAST THROUGH THE NRN ROCKIES AND NRN PLAINS THIS WEEK. THIS WILL SEND A STRONG PACIFIC COLD FRONT THROUGH THE FCST AREA WEDNESDAY. SEVERE WEATHER IS EXPECTED ALONG AND AHEAD OF THE FRONT TONIGHT...TUESDAY AND PERHAPS WEDNESDAY. THIS AFTERNOON AND THIS EVENING...A 60KT 300 MB JET MAX WILL MOVE THROUGH COLO...KS AND SWRN NEB PRODUCING DEEP LEVEL SHEAR SUFFICIENT FOR SUPERCELL THUNDERSTORMS WITH LARGE HAIL AND WIND DAMAGE. && .DISCUSSION... TONIGHT AND TUESDAY... STRATUS HAS BEEN SLOW TO ERODE ACROSS SOUTHWEST NEB TODAY...AND HAS LIMITED SURF HEATING...WHICH MAY PLAY INTO SEVERE WEATHER THIS EVENING. CURRENT TEMPS IN THE UPPER 60S TO LOWER 70S...HOWEVER WHERE MOSTLY SUNNY SKIES HAVE BEEN THROUGHOUT THE DAY...UPPER 70S. SEVERAL BOUNDARIES ACROSS THE AREA AND WILL PLAY INTO CONVECTION TODAY. THE DRY LINE TO THE WEST IS ALREADY SEEING STORMS FIRE AND A SVR WATCH WAS ISSUED FOR THESE STORMS. ANOTHER ELEVATED AND NEARLY STATIONARY BOUNDARY IS LOCATED ACROSS THE SANDHILLS INTO NORTH CENTRAL...AND SOME RADAR RETURNS HAVE PERSISTED HOWEVER LITTLE IF ANY PRECIP HAS REACHED THE GROUND. AN OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTION IS PUSHING SOUTH TOWARDS THE SOUTHERN PLAINS. AS FOR STORMS THIS EVENING...MOVEMENT WILL BE TO THE EAST OR NORTHEAST WITH RIGHT MOVERS TO THE ESE. PLENTY OF INSTABILITY WITH CAPE 2K PLUS...HOWEVER SHEAR IS NOT AS IMPRESSIVE AND WHILE WILL SEE SUPERCELLS...MAIN THREAT WILL BE HAIL AND WINDS. BETTER SHEAR IS SE OF THE CWA...WHERE THERE IS THE MODERATE RISK. OVERNIGHT AS LL JET KICKS IN /TO THE SOUTH/ EXPECT THE SEVERE THREAT TO DIMINISH. COULD SEE TSTORMS DIMINISH...HOWEVER MODEL CONSENSUS IS FOR THEM TO SUSTAIN AS THE MOVE ACROSS THE CWA. SOME CONCERN IF THE MODERATE RISK AREA GETS REALLY GOING...OUR AREA MAY GET CUT OFF. WILL NEED TO WATCH. LATE TONIGHT INTO TOMORROW MORNING CONVECTION WILL PUSH EAST OF THE CWA...WITH BL MOISTURE REMAINING HIGH. FOG AND STRATUS LOOK LIKELY AND ALREADY INCLUDED IN FORECAST. AS WAS TODAY...BURN OFF IS QUESTIONABLE AND COULD DEPEND ON LEFT OVER BOUNDARIES. THIS COULD LIMIT HEATING...HOWEVER FORECAST WILL BE A BLEND OF CLIMO AND GUIDANCE WHICH DOES BRING OUT THE SUN AND WARMS TEMPS INTO 80S. NEXT FRONTAL SYSTEM WILL PUSH INTO THE NW CWA BY AFTERNOON AND WILL BE FOCUS FOR ANOTHER ROUND OF STORMS. TUESDAY NIGHT THROUGH THURSDAY... TSTMS SHOULD DEVELOP IN THE EVENING HOURS TUESDAY AND MODEL CONSENSUS SUGGESTS NORTHWEST NEBRASKA WOULD BE MOST FAVORED FOR STORM DEVELOPMENT. IT LOOKS LIKE A STRONG DISTURBANCE WILL EJECT THRU THE CNTL HIGH PLAINS AND THE ACTIVITY COULD LAST MOST OF THE NIGHT ACROSS THE NRN ZONES. A STRONG PACIFIC COLD FRONT IS EXPECTED TO ACT AS A TRIGGER FOR TSTM DEVELOPMENT WEDNESDAY AS UPPER LEVEL SUPPORT INCREASES AND FORCES THE FRONT PART WAY THROUGH THE FCST AREA. STRONG HEIGHT FALLS OCCUR AS THE FRONT MOVES THROUGH AND MOISTURE WILL CONTINUE IN PLACE AHEAD OF THE FRONT. HIGHEST POPS ARE NORTH AND EAST WHERE EITHER THE CAP IS WEAKEST OR MOISTURE THE DEEPEST. THE COLD FRONT SHOULD MAKE SUFFICIENT PROGRESS TO KEEP HIGHS NEAR 70 IN THE NORTHWEST WITH 70S TO LOWER 80S SOUTH AND EAST. THE FRONT AND ADDITIONAL DYNAMICS OPERATE WEDNESDAY NIGHT WHICH SHOULD DRIVE THE FRONT COMPLETELY THROUGH THE FCST AREA WITH MUCH DRIER AND COOLER AIR MOVING IN BEHIND THE FRONT THURSDAY. ALL OF THE MODELS ARE CLOSING OFF A 700 MB LOW ACROSS THE NRN PLAINS EXCEPT FOR THE GFS WHICH CLOSES OFF ACROSS NRN NEB. GIVEN THE HISTORY OF THIS PATTERN PRODUCING LOCALLY HEAVY RAINFALL AND K INDICES NEAR OR ABOVE 40C...LOCALLY HEAVY RAINFALL IS EXPECTED IN ADDITION TO THE SEVERE WEATHER THREAT OUTLINED BY THE SPC. ALTHOUGH DRY IS MOVING IN THURSDAY...THE 500 MB COLD POOL...NEAR -15C SHOULD BE SUFFICIENT FOR A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY NORTH AND EAST. THURSDAY NIGHT THROUGH TUESDAY MORNING... COLD AIR ALOFT WILL CONTINUE TO SUPPORT DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS THROUGH SATURDAY...MAINLY ACROSS NRN NEB. BY SATURDAY NIGHT AND BEYOND...THE COLD POOL WILL BE EAST OF THE FCST AREA WITH DRY AND STABLE CONDITIONS. THUS THE FCST IS DRY SATURDAY THROUGH TUESDAY MORNING. SOME VERY COOL AIR WILL BE MOVING IN ALOFT AND HIGHS SATURDAY...THE COOLEST DAY... MOSTLY IN THE 60S WITH LOWS SUNDAY MORNING IN THE 40S. H700 MB TEMPS ARE -2C TO 0C AND H850 MB TEMPS ARE IN THE SINGLE DIGITS DURING THIS TIME. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 105 PM CDT MON MAY 27 2013 LOW STRATUS IS SLOWLY ERODING ACROSS SW NEB...AND WILL CONTINUE TO LIFT THROUGH THE AFTERNOON HOURS. MEANWHILE A SHORTWAVE WILL BE THE FOCUS FOR THUNDERSTORMS TO MOVE ACROSS THE AREA LATER THIS AFTERNOON INTO THE OVERNIGHT HOURS. BETTER MOISTURE/LIFT ACROSS SOUTHERN NEBRASKA AND HAVE INCLUDED STRONGER WORDING FOR THUNDERSTORMS IN KLBF TAF. LESS CONFIDENCE OF IMPACT AT KVTN AND CONTINUED THE VICINITY WORDING. LATE TONIGHT THE RICH BOUNDARY LAYER MOISTURE SHOULD RESULT IN REDEVELOPMENT OF THE LOW FOG/STRATUS...WHICH IS IN AGREEMENT BY MOST MODELS/GUIDANCE. ONLY HICCUP COULD BE EFFECTS FROM CONVECTION...HOWEVER HAVE FOLLOWED GUIDANCE AND INCLUDED IFR CONDITIONS AT BOTH KLBF AND KVTN FOR THE EARLY TUESDAY MORNING HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MASEK LONG TERM...CDC AVIATION....MASEK
Hazardous weather outlook, May 27, 2:19 PM MDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 319 PM CDT MON MAY 27 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-282030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 319 PM CDT MON MAY 27 2013 /219 PM MDT MON MAY 27 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THE LATE EVENING HOURS OVER WESTERN AND NORTH CENTRAL NEBRASKA. THUNDERSTORMS WILL INITIATE OVER THE PANHANDLE OF NEBRASKA AND MOVE EAST ACROSS THE AREA. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A LOW THREAT FOR AN ISOLATED TORNADO...MAINLY THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH FRIDAY AS A SLOW MOVING UPPER LOW MOVES INTO THE NORTHERN ROCKIES. THIS PATTERN WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA NEARLY EVERY DAY. WITH PLENTY OF LOW LEVEL MOISTURE REMAINING IN PLACE ACROSS THE AREA...SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY IN THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, May 27, 12:12 PM MDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
112 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BERWYN 41.35N 99.50W
05/26/2013 E2.50 INCH CUSTER NE PUBLIC
TENNIS BALL SIZE HAIL REPORTED AT 810PM NEAR BERWYN.
&&
JGOMEZLocal storm report, May 27, 12:48 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
148 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 1 E WESTERVILLE 41.40N 99.37W
05/26/2013 E2.50 INCH CUSTER NE STORM CHASER
0810 PM HAIL BERWYN 41.35N 99.50W
05/26/2013 E2.50 INCH CUSTER NE PUBLIC
TENNIS BALL SIZE HAIL REPORTED AT 810PM NEAR BERWYN.
0810 PM HAIL 14 NE DUNNING 41.97N 99.91W
05/26/2013 E1.50 INCH BLAINE NE PUBLIC
0815 PM HAIL 2 E WESTERVILLE 41.40N 99.35W
05/26/2013 E1.00 INCH CUSTER NE BROADCAST MEDIA
0820 PM HAIL E WESTERVILLE 41.40N 99.39W
05/26/2013 E3.00 INCH CUSTER NE TRAINED SPOTTER
0834 PM FUNNEL CLOUD 7 E WESTERVILLE 41.40N 99.25W
05/26/2013 CUSTER NE STORM CHASER
THE FUNNEL REACHED HALFWAY TO THE GROUND BEFORE
DISSIPATING.
0845 PM HAIL 4 N BREWSTER 42.00N 99.87W
05/26/2013 E1.75 INCH BLAINE NE PUBLIC
0850 PM HAIL 8 NE ELSMERE 42.24N 100.07W
05/26/2013 E1.00 INCH BROWN NE PUBLIC
0904 PM TORNADO 5 E DUNNING 41.83N 100.01W
05/26/2013 BLAINE NE TRAINED SPOTTER
0925 PM HAIL ONEILL 42.46N 98.65W
05/26/2013 E1.00 INCH HOLT NE 911 CALL CENTER
MOST STONES WERE AROUND PEA SIZE BUT A FEW LARGER STONES
FELL... UP TO QUARTER SIZE.
0930 PM HEAVY RAIN 3 SW ATKINSON 42.50N 99.02W
05/26/2013 M2.15 INCH HOLT NE CO-OP OBSERVER
2.15 INCHES OF RAIN FELL WITHIN 1 HOUR.
0945 PM HAIL 11 SSW NAPER 42.82N 99.18W
05/26/2013 E1.25 INCH HOLT NE PUBLIC
THE LARGEST STONES WERE QUARTER SIZE AND SLIGHTLY LARGER.
0950 PM HAIL 6 E DUNNING 41.83N 99.99W
05/26/2013 E1.50 INCH BLAINE NE PUBLIC
1008 PM HAIL 1 E HALSEY 41.90N 100.25W
05/26/2013 E1.00 INCH BLAINE NE LAW ENFORCEMENT
1220 AM HAIL 6 NE TAYLOR 41.83N 99.30W
05/27/2013 E1.00 INCH LOUP NE PUBLIC
0834 AM HEAVY RAIN AMELIA 42.23N 98.96W
05/27/2013 M1.60 INCH HOLT NE PUBLIC
1.60 INCHES OF RAIN FELL WITHIN 2 HOURS LAST NIGHT.
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:42 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 48 min |
| May 26, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 44 min |
| May 26, 7:03 PM MDT | Tornado Warning | LBF | Blaine | 42 min |
| May 26, 7:26 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 49 min |
| May 26, 7:43 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 62 min |
| May 26, 7:44 PM MDT | Tornado Warning | LBF | Custer | 31 min |
| May 26, 7:48 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 42 min |
| May 26, 8:10 PM MDT | Tornado Warning | LBF | Blaine, Custer, Loup | 50 min |
| May 26, 8:38 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 52 min |
| May 26, 8:45 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 60 min |
| May 26, 10:53 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 52 min |
| May 27, 5:46 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.